Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 5, Pages 559–581 (Mi al603)  

This article is cited in 1 scientific paper (total in 1 paper)

Simple associative $\Gamma$-conformal algebras of finite type for a torsion-free group $\Gamma$

V. Yu. Gubarev

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Abstract: We study $\Gamma$-conformal algebras which are a discrete analog of conformal algebras in the sense of V. G. Kac. For a torsion-free group $\Gamma$, simple and semisimple associative $\Gamma$-conformal algebras of finite type are described and an analog of Wedderburn's theorem is proved.

Keywords: pseudoalgebra, conformal algebra, $\Gamma$-conformal algebra, Wedderburn's theorem, partial Abelian algebra.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:5, 371–386

Bibliographic databases:

UDC: 512.552
Received: 23.11.2012
Revised: 09.09.2013

Citation: V. Yu. Gubarev, “Simple associative $\Gamma$-conformal algebras of finite type for a torsion-free group $\Gamma$”, Algebra Logika, 52:5 (2013), 559–581; Algebra and Logic, 52:5 (2013), 371–386

Citation in format AMSBIB
\Bibitem{Gub13}
\by V.~Yu.~Gubarev
\paper Simple associative $\Gamma$-conformal algebras of finite type for a~torsion-free group~$\Gamma$
\jour Algebra Logika
\yr 2013
\vol 52
\issue 5
\pages 559--581
\mathnet{http://mi.mathnet.ru/al603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184660}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 5
\pages 371--386
\crossref{https://doi.org/10.1007/s10469-013-9249-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328340100003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889070965}


Linking options:
  • http://mi.mathnet.ru/eng/al603
  • http://mi.mathnet.ru/eng/al/v52/i5/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Gubarev, P. S. Kolesnikov, “$\Gamma$-konformnye algebry konechnogo tipa dlya gruppy $\Gamma$ bez krucheniya”, Sib. elektron. matem. izv., 11 (2014), 759–770  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:204
    Full text:51
    References:52
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021